Skip to main content

ANADIN EXTRA / ANADIN EXTRA SOLUBLE TABLETS

Whether you’re suffering from a tension headache or a migraine, Anadin Extra can help fight your pain.

Buy Now

ANADIN EXTRA / ANADIN EXTRA SOLUBLE TABLETS

Anadin Extra is scientifically developed with an effective triple action formula – aspirin, paracetamol and caffeine – that gets to work in 5 minutes† – for effective relief of headaches, aches and pain

extra-benefits-logo-1
  • Aspirin - targets the source of the pain.
  • Paracetamol - helps block pain signals.
  • Caffeine - helps to speed up pain relief.
extra-benefits-logo-2

Anadin Extra gets to work in just 5 minutes and is available in two formats tailored to your preference: caplets and soluble tablets.

based on caffeine absorption data.

Adults, the elderly and young persons aged 16 and over:

  • Take 2 caplets with a drink of water (Anadin Extra Caplets).
      or
  • Take 2 tablets dissolved in a glass of water (Anadin Extra Soluble Tablets).
  • Repeat every 4 hours as required.
  • Do not take more than 8 tablets in 24 hours.
  • Do not exceed the stated dose.
  • Do not take with other products containing paracetamol.

If you do not get better, talk to your doctor.

ANADIN EXTRA

Available in:

anadin extra 8 caplets pack

8 CAPLETS PACK

anadin extra 12 caplets pack

12 CAPLETS PACK

anadin extra 16 caplets pack

16 CAPLETS PACK

anadin extra 32 caplets pack

32 CAPLETS PACK

Pharmacy Only*

Each caplet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine.

*The 32 caplets pack is only available from your pharmacy.

Always read the leaflet.

ANADIN EXTRA SOLUBLE TABLETS

Available in:

12 SOLUBLE TABLETS PACK

SOLUBLE TABLETS

Soluble in water, easy to swallow.

Each tablet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine.

Always read the leaflet.